# SDR AALA202003179012

- Difficulty date: March 2, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,865 hours, 22,975 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR750030100A
- Part serial: 4689707A01731
- Condition: Defective
- Location: Vhf Comm
- Part time: 56,604 hours, 28,847 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO TRANSMIT OR RECIEVE ON #2 OR #3 RADIOS. ***SUPPLEMENTAL ACTION SECTION 4 AND 5: REMOVED AND REPLACED #3 VHF IAW AMM# 23-12-33-000-001-A AND 23-12-3-400-001-A OPS CHECK GOOD. ALSO SEE AALA202003069021***(CLOSED)
